Wednesday, April 28, 2010

Yawn

It's 2:23 AM and I'm still up. I'm waiting for my pills to kick in...

There was a Johnny Cash documentary on TV and I *had* to watch it. His interpretation of a song Hurt can break me down in a second. And it did. I still think that Carter & Cash story is the greatest love story ever. I wish I could experience that someday. But then again, I said I don't believe in love. I really don't. Because I'm not 17 anymore.

Some of you wanted to know about my pills change...


Yeah, I love you too, you chihuahua troll... but this is my blog, remember?

Anyway. I thought it was going really well and I didn't have any problems... until I got terrible headaches and for the last 3 days - sickness. It comes a few hours after I take my pills and it lasts for a couple of hours... I literally feel like I'm gonna vomit and that sucks. These pills better be working for me. This side effects aren't a walk in the park. Did you have this kind of experience when you started taking your pills, my fellow darkened souls?

Hope I'll be able to go to sleep now. G'nite!

25 comments:

  1. Oh I'm sorry, headaches are horrible. I hope they go away soon.

    ReplyDelete
  2. Evil Angel (AKA missnono)April 28, 2010 at 3:49 AM

    I'm sorry your meds are making you feel crappy.
    Chris' meds make him feel sick and sleepy everyday for 3 years...Lithium is a double edge sword!

    ReplyDelete
  3. Uhhh... I get headaches all the time?
    Mmmm not to mention the CLUSTER headache I got when I tried to get off my meds... mmm tremors... wait.. NO!! It's bad. :(

    ReplyDelete
  4. I'm so sorry to hear this, I hope you feel better soon! When I used to take meds for depression, the only side effect was I gained a bit of weight. If these continue to give you pain I hope you can find one that will relieve you without making you hurt more.

    ReplyDelete
  5. I know exactly how you feel!! Literally and physically!!

    I hope this cheers you up:

    YOU HAVE BEEN TAGGED!!
    http://levernischocolat.blogspot.com/2010/04/beautiful-blogger-award.html
    PASS IT ON!!

    ReplyDelete
  6. I'm on my fifth anti-depressant thanks to the merry-go-round of side effects. I've had nausea, headaches, nightmares, all the fun stuff. I hope that either the effects pass or you and your doc can find something else to help you!

    And the Johnny Cash version of "Hurt" always kills me too.

    ReplyDelete
  7. Sometimes you don't know what's worse...the illness you're taking the pills for or the side effects... Hope he'll feel better...

    ReplyDelete
  8. That sucks! All the time? Like migranes? That's terrible.

    ReplyDelete
  9. I experienced this before. These side effects should go away. Hopefully. =) Thanks for your words.

    ReplyDelete
  10. I know that's supposed to make me feel better, but I don't want anyone to feel like this. Thank you for the award, honey!
    I already got this award in the past, so I'll just keep it this time if that's OK. =)

    ReplyDelete
  11. Omg, 5th? I hope you find the right ones soon.

    ReplyDelete
  12. I hope you get your meds straightened out soon. I also had to try many different antidepressants before they found one that helped me.

    But I have to disagree with you about love. Love does exist. What you felt at 17 was not love. It was infatuation. Love endures through years of hard work and pain and suffering. Love is so much deeper than a racing heart and a tingling touch.

    Okay, lecture over.

    ReplyDelete
  13. Omg I love the Cash version of Hurt. It makes me cry too. I hope stuff sorts itself out meds-wise for you soon xx

    ReplyDelete
  14. Hello. I am a long time reader, but never commented before. From my embarrassingly long experience, I say give it two weeks. you usually don't get the full positive effect until then and sometimes your body gets accustomed to the new meds and the side effects can get better. After two weeks then decide if you feel better enough to deal with whatever side effects are left.

    Good luck! I am personally on a new one and the nausea is finally gone and now im just getting sleepy but feeling slightly better. Hopefully it will last!

    ReplyDelete
  15. When I take my pills I get tired. I can't even watch classes.
    I take pill at night and when I wake up to go to school (I'm 17) I feel SO tired that I can't even open my eyes. It's horrible but the doctor said soon I'll get better. I hope you get better soon too. ;)
    =*

    ReplyDelete
  16. I don't believe in love which I wanted to believe in. Like the one in movies. I don't believe in that kind of love anymore.
    I do have a great boyfriend and a loving family and that means love too...but not *that* love. ;)

    ReplyDelete
  17. Cash rules! Thank you, Rebecca!

    ReplyDelete
  18. Hey, Piper! I'm glad you finally decided to comment. I know it takes at least 2 weeks for the pills to start working. I've been on these pills before and I know what side effects I can expect. Still better than the everlasting wish of death.
    I'm glad to hear you are feeling better than you did in the past. Hope it'll only get better! :*

    ReplyDelete
  19. Hmm...that's not good. Not good at all. If you just started taking them then it might get better. Hope so! :***
    Take care of yourself, Fê.

    ReplyDelete
  20. I have taken meds for depression for 10 years out of my life. I was 12 when I started taking them and I have been off of them for the past year or two. I have taken 6 or 7 different brands, just because one would stop working and I'd have to start another. I no longer take meds no because they don't help me with my depression, but because the side effects got to be too overwhelming.
    My latest medication I took TWO YEARS longer than I should have because it would make me so sick to not take it. Even if I was 15 minutes late I would become violently ill. I think drug companies purposefully give you side effects so you have to keep taking their meds... thus keep paying them. Actually I hope that isn't true, I'm not much of a conspiracy theorist, but when I was going through it it sure felt that way to me. I still have lingering side effects although I have been off the medication for a year or two.
    People always exaggerate, but I am not exaggerating about what I went through when I finally decided I would do whatever it took to get off of them. I had to quit my job and school. I could barely get out of bed for several months just to go to the bathroom. I was so sick and lost tons of weight (which I actually needed to do, but not in that way, haha). Medicine just scares me now. This is crass but I would have to be on the brink of offing myself to ever take medication again.
    Sorry for the long post, but I really hope the medication works out for you! To be honest, it probably did help save my life during some of the worst times.

    ReplyDelete
  21. I never had really bad side effects from my AD. I only tried one which seems to work well for me, least side effects, etc... If I remember correctly you were taking Paxil (American version) before and that is known to be a not so good one. I'm dragging on, but...I hope this is the one that helps you!

    ReplyDelete
  22. Oh, that's terrible. I really don't know what else to say. I know that pharmaceutical industry takes advantage of sick people, but I also know that these AD pills probably saved my life. I hope you're doing better now.

    ReplyDelete
  23. I heard that people get nasty side effects from that one (Paxil...paroxetin pills). I've been taking them for more than 3 years. Can't believe it's been that long.

    ReplyDelete
  24. Hurt is amazing sung by Johnny Cash. It really can drag the emotions out of you. I think you should get in touch with the doctor. Are these symptoms that will go away or somthing that is giving you a bad side effect? Damn medicines but we need them.

    ReplyDelete

Thank you for taking your time and leaving a comment! I read all the comments and I'm happy of each and every one. However: any rude, inappropriate or otherwise disturbing comments will be deleted. Do not post links in my comments unless you're asked to. If you have a blog and want me to take a look at it, contact me via contact form or e-mail. Thanks!

Related Posts Plugin for WordPress, Blogger...

Help animals!

People Who Are Violent to Animals ... Rarely Stop There